# SDR SWI2025F01674

- Difficulty date: September 22, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 43,655 hours, 32,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGR 21LH BETWEEN FS333.00 AND FS349.00 HAS CORROSION ON UPPER WEB. (MARKED)   (C-CHECK RO 11/30/2025)REPLACED INTERCOSTAL AT STGR 21 LH BETWEEN FS333.00 AND FS349.00 REF. DWG# SH670-31810 REV AE AND CRJ700 SRM 51-42-06-001-001-A01.  C/W 51-900-1002-SKY
